Series representations of the remainders in the expansions for certain trigonometric functions and some related inequalities, I

Chao-Ping Chen*, Richard B. Paris

*Corresponding author for this work

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We present series representations of the remainders in the expansions for certain trigonometric and hyperbolic functions. From these results, we establish some inequalities for trigonometric and hyperbolic functions.

Original languageEnglish
Article number20-64
Pages (from-to)1003-1016
Number of pages14
JournalMathematical Inequalities and Applications
Volume20
Issue number4
DOIs
Publication statusPublished - Oct 2017

Cite this

@article{02f65b4a548e48bbb706b00b26fd3460,
title = "Series representations of the remainders in the expansions for certain trigonometric functions and some related inequalities, I",
abstract = "We present series representations of the remainders in the expansions for certain trigonometric and hyperbolic functions. From these results, we establish some inequalities for trigonometric and hyperbolic functions.",
author = "Chao-Ping Chen and Paris, {Richard B.}",
year = "2017",
month = "10",
doi = "10.7153/mia-2017-20-64",
language = "English",
volume = "20",
pages = "1003--1016",
journal = "Mathematical Inequalities and Applications",
issn = "1331-4343",
publisher = "Element d.o.o.",
number = "4",

}

Series representations of the remainders in the expansions for certain trigonometric functions and some related inequalities, I. / Chen, Chao-Ping; Paris, Richard B.

In: Mathematical Inequalities and Applications, Vol. 20, No. 4, 20-64, 10.2017, p. 1003-1016.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Series representations of the remainders in the expansions for certain trigonometric functions and some related inequalities, I

AU - Chen, Chao-Ping

AU - Paris, Richard B.

PY - 2017/10

Y1 - 2017/10

N2 - We present series representations of the remainders in the expansions for certain trigonometric and hyperbolic functions. From these results, we establish some inequalities for trigonometric and hyperbolic functions.

AB - We present series representations of the remainders in the expansions for certain trigonometric and hyperbolic functions. From these results, we establish some inequalities for trigonometric and hyperbolic functions.

U2 - 10.7153/mia-2017-20-64

DO - 10.7153/mia-2017-20-64

M3 - Article

VL - 20

SP - 1003

EP - 1016

JO - Mathematical Inequalities and Applications

JF - Mathematical Inequalities and Applications

SN - 1331-4343

IS - 4

M1 - 20-64

ER -